withdrawal bleed but still possibly pregnant

posted 1 year ago in Pregnancy
Post # 2
Member
72 posts
Worker bee

First off, your dates were so confusing to read. Why did you stop your birth control? If you stopped it when you weren’t at the end of the pack, then that could explain all the symptoms. You’re not supposed to just stop when you want to. Doing so usually disrupts hormones and can lead to those kinds of symptoms. Also pregnancy symptoms and period symptoms can be very similar. I suggest that you call your doctor as well as make sure you stay responsible with your birth control pills.

Post # 3
Member
1722 posts
Bumble bee
  • Wedding: July 2015

Since you are on birth control, there is no way to know a good time to take a test.  Normally we would count days past when you ovulated, but we have no way of knowing if/when you did.  Normally, birth control should prevent that from happening.

I would venture to guess that your symptoms are from your hormones being messed up from messing around with your birth control, and everything your body has been through.  However,

If you were pregnant, you would not have symptoms until the fertilized egg has implanted, letting your body know you are pregnant.  This is the same thing that will cause a test to turn positive.  So, if you believe you have had symptoms for more than a day or two, a test would likely be accurate for you.  Obviously, there are cases where people get false negatives for unusual lengths of time, but typically you would get a positive pretty soon after symptoms start, if that is what they truly are.  So if you think you have pregnancy symptoms, it would be a reasonable time to take a test.  Good luck!

Post # 4
Member
320 posts
Helper bee
  • Wedding: September 2015

if you are having pregnancy symptoms a test would be positive, so go ahead and take one. just curious as to why you are being so careless with your birth control if you clearly don’t want a child since you had an abortion?

Leave a comment


Find Amazing Vendors